# SDR VNAA20250601008

- Difficulty date: April 22, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER BTW FS295.00/FS310.00 AND STGR26L/STGR26R AT MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERNAL PRODUCTION DOUBLER BTW FS295.00/FS310.00 AND STGR26L/STGR26R AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01
